Gents93 story - Post Aromatase Inhibitor Syndrome


#25

I agree about the foundation, but how come if we funded the on going Baylor study we don’t frequent updates? If I paid for project you bet your ass I’d be expecting status updates frequently. There should be complete transparency to exactly how our funds are being used - this will promote more donation and give people confidence in the foundation.


#26

I think it’s a fair point that people would like to know what their money is going towards.

I also think that part of scientific research hinges upon being able to properly present your work and have the findings be properly attributed. This would be significantly undermined and make the work much less attractive to scientists if they were expected to reveal the progress to a forum community (or alternatively I think they’d just refuse to take the work).

That’s without the complexity of the task being significantly beyond the understanding of the average person.


#27

Agreed but we aren’t just a “forum community” we funded their work and quite frankly, some of our lives depend on the results. I would expect some sort of update, timeline, etc. they should be held to the same standards as other institutions/businesses. If you paid someone to build you a house, and they didn’t give you a timeline, project plan, scheduled deliverables, status reports, etc, you would consider a breach of contract.


#28

They sell Finasteride but also happen to sell ED pills is it me or that just an amazing coincidence.

A steady flow of many small donations would certainly help get things moving faster.


#29

That’s not how it works in science, though. They can only give a broad timeline, because by it’s nature it’s unknown what they may discover and may have to investigate further. Plus, application to journals and the peer-review are somewhat beyond the control of scientists. It’s not like building a house where you already know what the final outcome will and should look like. Typically, with the studies we get a broad timeline. It’s just the Baylor study that has been way off any predictions.

There won’t be any updates on preliminary results or anything, because that would prevent the scientists from publishing the results in a reputable paper. We want these results to be published in reputable papers, because it will give our condition recognition in the scientific community whch may lead to increased interest and public financing. And, of course, the scientists want to publish in reputable papers, because it advances their career. And since we are not loaded with money and somewhat dependend on the goodwill of the scientists, that’s one way to pay them back.

We need to have faith in the people at the Foundation. They have done an incredible job to raise awareness of our condition, build a network of scientists and initiate studies with top class researchers. The people involved know what they are doing. They are not withholding information for the fun of it. Either the information is not there or the premature release is detrimental to our cause.

I know it’s hard. We are all suffering and we all can feel time ticking away. I’ve been here for six years and have been suffering from PFS for eleven years now. It sucks. But we need to be patient. We have come a long way already with the Foundation, the Baylor study that will hopefully be published in the next couple of months, Melcangi’s multi-stage research program etc. Things are moving ahead. We need to dig deep, be patient, keep our heads up, donate to the Foundation and participate in the community-research projects. It’s the only way!


#30

Was that your test level on the clomid? Also, what was your estradiol?

You’re lucky you can use clomid. 1 tab of clomid would most likely put me on parental feedings, 24/7 bed rest, and around the clock benzodiazepines for a month or so. Meaning, I wouldn’t be able to consume any kind of food due to the severe gastroparesis I would get, severe muscle atrophy, and severe psychosis.

I never had this type of reaction to clomid before this syndrome. I am on extremely low dose TRT too so it’s not doing anything to my test level or estrogen level either. Rather, it’s just binding to my estrogen receptors and making my condition much worse. I don’t go back to “baseline.”


#31

I think it would be presumptuous to assume that could fund this study. However, @Northern_Star is correct in that science before peer review is kept quiet to protect the integrity of findings. In the case of this particular study obviously it’s been a long time but as the person here who knows the second most about it, it’s complicated. I think it’s worth appreciating the level of technical understanding on this forum generally. That is not meant as a slight - it is simply absurd to assume that the patients would in the main be able to make sense of cutting edge science. If I gave an update as to what we know right now, which we can’t, it would just lead to more questions. I doubt most users know what they are doing in this study or why. I promise I understand what you’re saying about those in a severe state needing serious help regarding this. For me that’s true as much as anyone here. Based on the literature review being published recently I would say just have a little more patience and hopefully it won’t be long. @awor and I will explain the findings when it’s published.


Baylor study questions
Ongoing research into PFS
#32

Hey gents!

Don’t know what my levels were on Clomid, I’m going to be reviewing them with a doc soon. I expect them to be quite high, though. Your reactions to medications sound really severe, man! I’ve also never heard of psychosis as a reaction. Do you get delusions, hallucinations, and complete breaks from reality?

When I first crashed, everything made me feel worse. I would then feel okay, then horrible again. The cycles of up and down then decreased and I am slowly feeling a little bit more normal each and every day. Hang in there and try to nourish yourself as best as possible man.


#33

Perhaps it can be reversed by ICI 182,780, an estrogen antagonist.
https://www.abcam.com/ici-182780-ab120131.html


#34

What is that ?^ I clicked but don’t get it


#35

It could be a cure for aromatase but not know if it is toxic, an estrogen receptor antagonist.


#36

he posted a drug called Fulvestrant


#37

@gents93 Did you try it?


#38

No I refuse to try any more experimental treatments because every single one has made me signicantly worse, especially clomid and nolvadex.


#39

This post was flagged by the community and is temporarily hidden.


#40

This post was flagged by the community and is temporarily hidden.


#41

This post was flagged by the community and is temporarily hidden.


#42

…end Valproic acid?


#43

#44

can you tell me details about this? im curious why would one get such reaction to testosterone injection.
message me if you can please it would mean a lot to me


im lowe2sucks i posted about this post anastrozole syndrome first on forum named excelmale.com
i belive first dude who got it and publicialy wrote about it was Australian young fella who eventually ended up killing himself (douglasmich)
basically I was 2nd dude who posted about this syndrome… I had nasty side effects and changing in body chemistry, composition pretty much everything from taking too much anastrozole at one point at my life and never fully recovered… my estradiol levels were in range, twice the normal range with only worsening of symptoms… pretty much anastrozole killed something in me and it never came back… so gents93 asked me to register on this forum and here I am… trying to get more people to know about this issue because unlike PFS nobody knows about this syndrome that happened to me, gents93, douglasmich and Konflict so we are just sitting here knowing nobody even researches the cure for this condition because the number of sufferers is way less than PFS… Im sorry if this is hard to read I suffer from heavy brain fog since this syndrome…
There is one doctor who admitted this syndrome on forum peaktestosterone… Dr. Crisler. But he doesn’t know the cure
I can post pictures before and after syndrome I indeed look and am a completely different person